A study of global characteristics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1965), pp. 180-183
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_1_a22,
author = {Sh. R. Sharipov},
title = {A study of global characteristics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {180--183},
year = {1965},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_1_a22/}
}
Sh. R. Sharipov. A study of global characteristics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1965), pp. 180-183. http://geodesic.mathdoc.fr/item/IVM_1965_1_a22/